# SDR AALA20170726004

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 50,163 hours, 25,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 1382
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT SERVICE DOOR SLIDE HAS LOW PRESSURE.  R & R THE L2 DOOR SLIDE IAW MCM CARD 25-94-17.
